RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1985, Volume 19, Issue 4, Pages 84–85 (Mi faa1413)  

This article is cited in 4 scientific papers (total in 4 papers)

Brief communications

Index of convolution operators with slowly varying coefficients on Abelian groups

V. M. Deundyak, B. J. Steinberg


Full text: PDF file (295 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1985, 19:4, 321–323

Bibliographic databases:

UDC: 517.9
Received: 07.08.1984

Citation: V. M. Deundyak, B. J. Steinberg, “Index of convolution operators with slowly varying coefficients on Abelian groups”, Funktsional. Anal. i Prilozhen., 19:4 (1985), 84–85; Funct. Anal. Appl., 19:4 (1985), 321–323

Citation in format AMSBIB
\Bibitem{DeuSte85}
\by V.~M.~Deundyak, B.~J.~Steinberg
\paper Index of convolution operators with slowly varying coefficients on Abelian groups
\jour Funktsional. Anal. i Prilozhen.
\yr 1985
\vol 19
\issue 4
\pages 84--85
\mathnet{http://mi.mathnet.ru/faa1413}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=820092}
\zmath{https://zbmath.org/?q=an:0597.47010|0609.47024}
\transl
\jour Funct. Anal. Appl.
\yr 1985
\vol 19
\issue 4
\pages 321--323
\crossref{https://doi.org/10.1007/BF01077302}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1985D275100014}


Linking options:
  • http://mi.mathnet.ru/eng/faa1413
  • http://mi.mathnet.ru/eng/faa/v19/i4/p84

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. G. Avsyankin, V. M. Deundyak, “On the Algebra of Multidimensional Integral Operators with Homogeneous $SO(n)$-Invariant Kernels and Weakly Radially Oscillating Coefficients”, Math. Notes, 82:2 (2007), 141–152  mathnet  crossref  crossref  mathscinet  isi  elib
    2. V. M. Deundyak, “Multidimensional Integral Operators with Homogeneous Kernels of Compact Type and Multiplicatively Weakly Oscillating Coefficients”, Math. Notes, 87:5 (2010), 672–686  mathnet  crossref  crossref  mathscinet  isi
    3. Deundyak V.M., Miroshnikova E.I., “Vychislenie indeksa mnogomernykh integralnykh operatorov s anizotropno odnomernymi yadrami kompaktnogo tipa”, Matematika i ee prilozheniya. zhurnal ivanovskogo matematicheskogo obschestva, 2011, no. 1, 39–48  elib
    4. V. M. Deundyak, E. I. Miroshnikova, “The boundedness and the Fredholm property of integral operators with anisotropically homogeneous kernels of compact type and variable coefficients”, Russian Math. (Iz. VUZ), 56:7 (2012), 1–14  mathnet  crossref  mathscinet
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:261
    Full text:101
    References:27
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019